# SDR SWIA2020091652525

- Difficulty date: August 4, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON FRAME AT APPROX FS 625 ON THE RIGHT SIDE OF THE AIRCRAFT IS CRACKED, FLAGGED.  C-CHECK RO 9/12/2020.  REMOVED AND REPLACED INTERCOSTAL CLIP BETWEEN FS 621-625 ADJACENT TO STRINGER 14 RT, REF CRJ200 SRM AND REO.  COMPLIED WITH TASK CARD.
